MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS

Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-120E
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
An international distributor reported that their customer's aed was reporting a battery low warning.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Although the customer initially reported a battery low warning, review of the aed's log files found the battery went on to fully deplete within the unit.On (b)(6) 2026, the aed identified that the aed battery was getting low and attempted to alert the user by flashing its red asi and chirping.The aed continued to flash and chirp until on (b)(6) 2026 when the battery pack became completely depleted.Analysis of the aed's log files did not identify a cause for the depleted battery.Analysis of the aed's log files identified that once a new battery was installed and a manual self test run the aed was functioning as designed and could stay in service.

Brand Name
Lifeline
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50753858
Report Number3003521780-2026-01432
Device Sequence Number13149162
Product Code MKJ
UDI-Device Identifier00815098020072
UDI-Public(01)00815098020072
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-120E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown